An extremal rearrangement property of statistical solutions of Burgers' equation

Hu, Yiming, Woyczynski, W. A. . The Annals of Applied Probability 1994. 4 :838-858

Locate this article in:

Bibtex

@article{CIS-117158,
  Author = {Hu, Yiming and Woyczynski, W. A.},
  Title = {An extremal rearrangement property of statistical solutions of Burgers' equation},
  Journal = {The Annals of Applied Probability},
  Volume = {4},
  Year = {1994},
  Pages = {838--858},
  Keywords = {Partial differential equation, Moving average process}
}

Similar articles